MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS IOL; INTRAOCULAR LENS

AMO MANUFACTURING NETHERLANDS TECNIS IOL; INTRAOCULAR LENS
Model Number ZCU150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Therapeutic Effects, Unexpected (2099); Blurred Vision (2137); Visual Impairment (2138)
Date of Event 09/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Telephone number: (b)(6).An attempt has been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the left eye of a patient due to a residual refractive error, residual myopia and blurred visual acuity.The issues were observed during a post-operative examination.A replacement lens of the same model with different diopter (22.5) was used.There was no delay in procedure.There was no surgical intervention such as vitrectomy, incision enlargement or sutures required.The patient outcome was reported to be good, 20/20.There was no patient injury reported.No further information was provided.Pre-operative acuity: 20/50.Post-operative acuity: 20/25-1.
 
Additional Manufacturer Narrative
Corrected date: in review, it was noted that the section 'e1' was inadvertently not populated in the initial emdr report; therefore, the information has been captured in this supplemental emdr report.The following field was updated accordingly: section e1: establishment name: fishkind & bakewell md's additional information: section d9: device available for evaluation? yes; returned to manufacturer on: jan 25, 2021 section h3: device evaluated by manufacturer? yes device evaluation: the sample was received at the manufacturing site for evaluation.Visual inspection under magnification revealed viscoelastic residue on the optic body and haptics, which is consistent with a lens that was handled during explant.The lens was cleaned, and no cosmetic defects were observed.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing records review: the manufacturing process record was evaluated, and no nonconformity report was found during process related to the complaint issue reported.The product was manufactured and released according to specifications.A search in complaint system revealed that no other complaints have been received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen 9728 NX
NL  9728 NX
MDR Report Key11160454
Report Number9614546-2021-07016
Device Sequence Number13605135
Product Code HQL
UDI-Device Identifier05050474657854
UDI-Public(01)05050474657854(17)241125
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/25/2024
Device Model NumberZCU150
Device Catalogue NumberZCU150U230
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/15/2020
Supplement Date Received by Manufacturer02/03/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date03/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;